# SDR DALA1145153115

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT SIDE Y1732 PLATE, ATTACHED TO L2 DOOR SILL AFT SIDE AT FR68, INBD EDGE CORRODED BOTH TOP AND BOTTOM SIDES.  REMOVED AND REPLACED ATTACHED PLATE IAW A319 SRM 51-42-11.  BLENDED AREA IAW A319 SRM 51-74-00. DIM; TOP L=3.0" W=.500.0" D=.003" BOTTOM L=3.5" W=1.0" D=.010" NO ESTABLISHED LIMITS.  REPLACED ATTACHED PLATE IAW A319 SRM    51-42-11.
